# SDR R61A2024120900585

- Difficulty date: December 4, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,927 hours, 32,642 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2005120992
- Condition: Smoke
- Location: Zone 100
- Part time: 44,406 hours, 28,449 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT FILLED WITH ACRID ELECTRICAL SMELL ON CLIMBOUT BETWEEN 10000 AND FL180. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R PACK 1 ACM.
